您的位置:首页  > 论文页面

一个有限区间上的多参数Hilbert型积分不等式

发表时间:2011-01-15  浏览量:1579  下载量:525
全部作者: 陈广生
作者单位: 广西现代职业技术学院计算机工程系
摘 要: 通过引入2个独立参数λ1,λ2和2对共轭指数,定义2个权函数,利用Holder不等式和广义的算术几何不等式,在有限区间(a, b)(0
关 键 词: 数学分析;Hilbert类积分不等式;权函数;Holder不等式;等价式
Title: A Hilbert-type integral inequality with some parameters on the finite interval
Author: CHEN Guangsheng
Organization: Department of Computer Engineering, Guangxi Modern Vocational Technology College
Abstract: By introducing two independent parameters λ1, λ2 and two pairs of conjugate exponents, defines two weight functions, using Holder’s inequality and generalized arithmetic-geometric inequality, establishes a Hilbert-type integral inequality with some parameters on the finite interval (a, b)(0
Key words: mathematical analysis;Hilbert-type integral inequality; weight function; Holder’s inequality; equivalent form
发表期数: 2011年1月第1期
引用格式: 陈广生. 一个有限区间上的多参数Hilbert型积分不等式[J]. 中国科技论文在线精品论文,2011,4(1):82-86.
 
0 评论数 0
暂无评论
友情链接